MathSciNet Relay Station
MathSciNet bibliographic data
MR1223676 (94h:20017) 20C25
Seitz, Gary M.; Zalesskii, Alexander E. On the minimal degrees of projective representations of the finite Chevalley groups. II. J. Algebra 158 (1993), no. 1, 233–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement